# SDR ABXA2011062055

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 50,357 hours, 37,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT 6388 FAILS TO ILLUMINATE.  REPLACED BULB OPC GOOD IAW ABX B767-2A.
